# SDR IXXA9688

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46064
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 39069B
- Condition: Intermittent
- Location: Rt Anti-Skid
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-SKID FAIL LIGHT ILLUMINATED ON TAKEOFF ROLL DEPARTING ICT TO OKC.  GEAR WAS RECYCLED AND THE LIGHT EXTINGUISHED.  AIRCRAFT LANDING AT OKC WAS UNEVENTFUL.  MX REPLACED THE RIGHT OUTBOARD ANTI-SKID DUAL CONTROL SERVO VALVE.  THE SYSTEM OPERATIONALLY CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
